Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2016, Article ID 3670139, 8 pages
http://dx.doi.org/10.1155/2016/3670139
Research Article

Time-Compact Scheme for the One-Dimensional Dirac Equation

School of Applied Science, Beijing Information Science and Technology University, Beijing 100192, China

Received 26 July 2016; Accepted 4 September 2016

Academic Editor: Cengiz Çinar

Copyright © 2016 Jun-Jie Cao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jun-Jie Cao, Xiang-Gui Li, Jing-Liang Qiu, and Jing-Jing Zhang, “Time-Compact Scheme for the One-Dimensional Dirac Equation,” Discrete Dynamics in Nature and Society, vol. 2016, Article ID 3670139, 8 pages, 2016. https://doi.org/10.1155/2016/3670139.